# SDR Y2LA200800013

- Difficulty date: February 20, 2008
- Submitted: February 25, 2008
- Operation: Air carrier
- Aircraft: N521VA
- Make and model: Airbus A319-112
- Aircraft serial: 2773
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Contaminated
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SMOKE IN CABIN AND COCKPIT.  VERBAL TURNOVER FROM CREW.  SMOKE APPEARED AFTER LANDING AND EXITING RUNWAY.  RAN APU, OPERATED PACKS, FOG APPEARED BRIEFLY, FOG CLEARED, NO SMOKE, RAN NR 1 AND NR 2 ENGINES AT IDLE FOR 5 MINUTES.  PER 71-00-00-710-006, CLEARED PNEUMATIC DUCTS OF MOISTURE, BELIEVE CONDITION OCCURS DUE TO SNOW REMOVAL, ENGINES PICKING UP MOISTURE, AIRCRAFT OK FOR SERVICE.
